I had sudden vaginal numbess start over a year ago. I have next to no feeling in any of my genitals... vagina, vulva, clitoris or anything. I have unexplained and sudden cramps and a really low sex drive (as compared to what it was before the numbness started happening).
Originally I thought it was my pill, obviously it was that because I've changed pills 2 times now.
This happens to me when I have low blood sugar. My blood sugar drops down instantly. I have hypoglycemia. I have been combating it for several years now. Get a glucose meter. I use Accu-Check compact. If it is blood sugar drops, it can be serious if you do not get your blood sugar count back up to a better reading. I am not having luck with keeping my low numbers under control and the get seriously low. My doctor says to eat more often. Just how often do I need to eat food? I eat every 20 minutes to 1 hour, and still am not controlling my numbers. Wish I knew if something else could control it.
Maybe you can help me. My wife is a healthy 27yo woman and she experiances vaginal numbness. Her clitoris can be stimulated but their is no vaginal sensation. can you please explain to me what her is condition and if their anyway to improve stimulation?
I have MS and am having the problem of vaginal and clitoral numbness. So far my neurologist refuses to address this matter. He wanted me to go to a Gyno which I did, and he referred me back to my neurologist. Both of these doctors are very old men. Will a hormone cream help? I used to wear testosterone patches to help with my libido when I was on strong hormones to stop my growth of endometriosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.